Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    2
  • views
    4382

Entries in this blog

 

day 6. totally freaking out.

Today is day 6 on accutane, but I haven't taken my dose yet. Last night I totally freaked out. My hands started to tingle and my shoulders hurt. My bf said it was probably tight muscles b/c I could move everything just fine. Also my stomach hurt and my lungs hurt. Probably because I'm drying out and live at 7000 ft with super dry air and have asthma. But all the same it sucks and lead to me crying and freaking out. But, my boyfriend (who is beyond wonderful) calmed me down and everything.

blue skies

blue skies

03/04/10

Last Reply:
03/04/10

 

March 1, 2010. Day 3

So today is my third day on 40mg/day of amnesteem. There aren't really any changes in my skin yet--kinda early for that. I am starting to dry out. I am always thirsty. I do have an annoying side effect--stomach ache/nausea. It's unpleasant, but probably not that serious. Has anyone else had stomach aches after taking accutane? I sure hope it goes away. ugh. cheers.

blue skies

blue skies

03/01/10

 

Feb 27, 2010. Day one.

I just started the generic accutane, Amnesteem, today. I am 25 years old, female, and have had wicked cystic acne for roughly 3 years. I've been on everything including antibiotics, all sorts of prescription and non-prescription topical treatments, used chemical peels, blue light treatment, zeno, and facials. Nothing has worked so far, at all. So, I got the 'tane. I was afraid of accutane before because of the nasty side effects and the possible abdominal damage. But, my dermatologist said that

blue skies

blue skies

03/01/10

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×